Alert archive / Washington / Small Craft Advisories in 2016
Small Craft Advisory 99, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Apr 29, 2016, 3:00 AM PDT. It took effect at Apr 29, 2016, 11:00 AM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2016, 3:00 AM PDT (10:00 UTC)
- In effect from
- Apr 29, 2016, 11:00 AM PDT
- Expired
- May 1, 2016, 2:00 AM PDT
- In force
- 39 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
374 WHUS76 KSEW 291000 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 300 AM PDT FRI APR 29 2016 PZZ130-150-153-156-291800- /O.NEW.KSEW.SC.Y.0099.160429T1800Z-160430T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 300 AM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SATURDAY. * WIND AND WAVES...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON...PEAKING TONIGHT AT 20 TO 30 KNOTS BEFORE DIMINISHING BY SATURDAY MORNING. WIND WAVES 3 TO 5 FT THIS AFTERNOON...INCREASING TO 4 TO 6 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-291800- /O.NEW.KSEW.SC.Y.0099.160429T1800Z-160501T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 300 AM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT SATURDAY. * WIND AND WAVES...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON...PEAKING TONIGHT AT 20 TO 30 KNOTS BEFORE DIMINISHING BY SATURDAY AFTERNOON. WIND WAVES 3 TO 5 FT THIS AFTERNOON...PEAKING AT 4 TO 6 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-291800- /O.NEW.KSEW.SC.Y.0099.160430T0300Z-160430T1900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 300 AM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON PDT SATURDAY. * WIND AND WAVES...NORTHWEST WINDS 20 TO 30 KNOTS THIS EVENING AND TONIGHT BEFORE DIMINISHING TO 15 TO 25 KNOTS SATURDAY MORNING. WIND WAVES 4 TO 6 FT...SUBSIDING TO 3 TO 5 FT SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-291800- /O.EXT.KSEW.SC.Y.0098.000000T0000Z-160430T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 300 AM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KNOTS...INCREASING TO 20 TO 30 KNOTS TONIGHT BEFORE DIMINISHING BY SATURDAY MORNING. WIND WAVES 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
7 follow-up statements
740 WHUS76 KSEW 291555 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 855 AM PDT FRI APR 29 2016 PZZ131-132-300000- /O.CON.KSEW.SC.Y.0098.000000T0000Z-160430T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 855 AM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KNOTS...INCREASING TO 20 TO 30 KNOTS TONIGHT BEFORE DIMINISHING BY SATURDAY MORNING. WIND WAVES 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-153-156-300000- /O.CON.KSEW.SC.Y.0099.160429T1800Z-160430T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 855 AM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WIND AND WAVES...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON...PEAKING TONIGHT AT 20 TO 30 KNOTS BEFORE DIMINISHING BY SATURDAY MORNING. WIND WAVES 3 TO 5 FT THIS AFTERNOON...INCREASING TO 4 TO 6 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-300000- /O.CON.KSEW.SC.Y.0099.160429T1800Z-160501T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 855 AM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... * WIND AND WAVES...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON...PEAKING TONIGHT AT 20 TO 30 KNOTS BEFORE DIMINISHING BY SATURDAY AFTERNOON. WIND WAVES 3 TO 5 FT THIS AFTERNOON...PEAKING AT 4 TO 6 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-300000- /O.CON.KSEW.SC.Y.0099.160430T0300Z-160430T1900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 855 AM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON PDT SATURDAY... * WIND AND WAVES...NORTHWEST WINDS 20 TO 30 KNOTS THIS EVENING AND TONIGHT BEFORE DIMINISHING TO 15 TO 25 KNOTS SATURDAY MORNING. WIND WAVES 4 TO 6 FT...SUBSIDING TO 3 TO 5 FT SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
467 WHUS76 KSEW 292345 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 445 PM PDT FRI APR 29 2016 PZZ133-300045- /O.CAN.KSEW.SC.Y.0099.160430T0300Z-160430T1900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 445 PM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS 20 KNOTS OR LESS EXPECTED TONIGHT. $$ PZZ131-132-300745- /O.UPG.KSEW.SC.Y.0098.000000T0000Z-160430T1200Z/ /O.NEW.KSEW.GL.W.0042.160429T2345Z-160430T0600Z/ /O.EXB.KSEW.SC.Y.0099.160430T0600Z-160430T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 445 PM PDT FRI APR 29 2016 ...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SATURDAY. * WINDS...WESTERLY WINDS 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS AROUND MIDNIGHT. * WAVES/SEAS...WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-300745- /O.EXT.KSEW.SC.Y.0099.000000T0000Z-160501T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 445 PM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND...NORTHWEST WIND 15 TO 30 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 6 FEET. WEST SWELL 6 TO 8 FEET AT 10 TO 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-300745- /O.EXT.KSEW.SC.Y.0099.000000T0000Z-160430T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 445 PM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY... * WIND...WEST WIND 15 TO 25 KNOTS EASING TO 5 TO 15 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET SUBSIDING. WEST SWELL 7 FEET AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
781 WHUS76 KSEW 300343 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 843 PM PDT FRI APR 29 2016 PZZ131-132-301145- /O.CON.KSEW.GL.W.0042.000000T0000Z-160430T0600Z/ /O.CON.KSEW.SC.Y.0099.160430T0600Z-160430T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 843 PM PDT FRI APR 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...WESTERLY WINDS 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS AROUND MIDNIGHT. * WAVES/SEAS...WIND WAVES 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-301145- /O.CON.KSEW.SC.Y.0099.000000T0000Z-160501T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 843 PM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND...NORTHWEST WIND 15 TO 30 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 6 FEET. WEST SWELL 6 TO 8 FEET AT 10 TO 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-300900- /O.CON.KSEW.SC.Y.0099.000000T0000Z-160430T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 843 PM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WIND...WEST WIND 15 TO 25 KNOTS EASING TO 5 TO 15 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET SUBSIDING. WEST SWELL 7 FEET AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
849 WHUS76 KSEW 300942 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 242 AM PDT SAT APR 30 2016 PZZ131-132-301745- /O.CAN.KSEW.SC.Y.0099.000000T0000Z-160430T1200Z/ /O.NEW.KSEW.SC.Y.0100.160501T0000Z-160501T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 242 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SUNDAY. THE EARLIER SMALL CRAFT ADVISORY WHICH WAS SET TO EXPIRE AT 5 AM PDT THIS MORNING HAS BEEN CANCELLED. * WIND AND WAVES...WESTERLY WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON WITH WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-301745- /O.NEW.KSEW.SC.Y.0100.160501T0000Z-160501T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 242 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SUNDAY. * WIND AND WAVES...NORTHWESTERLY WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON WITH WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-301745- /O.CON.KSEW.SC.Y.0099.000000T0000Z-160501T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 242 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 6 TO 8 FEET AT 10 TO 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
006 WHUS76 KSEW 301555 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 855 AM PDT SAT APR 30 2016 PZZ130>132-010000- /O.EXT.KSEW.SC.Y.0100.160501T0100Z-160501T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 855 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT SUNDAY... * WIND AND WAVES...WESTERLY WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING WITH WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-010000- /O.CON.KSEW.SC.Y.0099.000000T0000Z-160501T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 855 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 6 TO 8 FEET AT 10 TO 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
534 WHUS76 KSEW 302138 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 238 PM PDT SAT APR 30 2016 PZZ130>132-302245- /O.CAN.KSEW.SC.Y.0100.160501T0100Z-160501T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 238 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS ARE FORECAST TO STAY 20 KNOTS OR LESS TONIGHT. $$ PZZ150-153-156-170-173-176-010545- /O.EXT.KSEW.SC.Y.0099.000000T0000Z-160501T0900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 238 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... * WIND...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. WEST SWELL 6 FEET AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
859 WHUS76 KSEW 010332 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 832 PM PDT SAT APR 30 2016 PZZ150-153-156-170-173-176-010900- /O.CON.KSEW.SC.Y.0099.000000T0000Z-160501T0900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 832 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WIND...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 6 FEET AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 9:00 PM PDT, 6 hours earlier.
Area forecast discussion, Apr 28, 9:00 PM PDT, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 900 PM PDT THU APR 28 2016 .SYNOPSIS...WEAK UPPER LEVEL RIDGE MOVING EAST OF THE AREA THIS EVENING. A FRONT AND ITS UPPER TROUGH WILL BRING SHOWERS LATE TONIGHT AND FRIDAY. A STRONG UPPER RIDGE WILL BRING DRY WARMER WEATHER SATURDAY THROUGH MONDAY. A CHANCE OF PRECIPITATION WILL RETURN TUESDAY THROUGH THURSDAY OF NEXT WEEK. && .SHORT TERM...ONSHORE FLOW AND AN APPROACHING FRONTAL SYSTEM WILL KEEP SKIES CLOUDY TONIGHT. A FEW SHOWERS ARE STARTING TO DEVELOP IN SNOHOMISH COUNTY WHERE THERE IS LOW LEVEL CONVERGENCE. SHOWERS WILL INCREASE IN COVERAGE FRIDAY MORNING AS THE COLD FRONT MOVES INLAND...BUT OVERALL THIS SYSTEM DOES NOT LOOK TOO IMPRESSIVE. THE INFRARED SATELLITE SHOWS SOME SIGNS OF SPLITTING AS THIS FRONT APPROACHES. SHOWERS WILL TAPER OFF FRIDAY EVENING AS THE TRAILING UPPER LEVEL TROUGH EXITS. IT WILL BE ANOTHER COOL DAY WITH TEMPERATURES MAINLY IN THE MID TO UPPER 50S. SATURDAY IS STILL LOOKING DRY AND MILD AS AN UPPER LEVEL RIDGE PUSHES INLAND. NORTHERLY FLOW SHOULD HELP SCOUR OUT THE MORNING LOW CLOUDS. FORECAST MAX TEMPS ARE BACK IN THE 60S...A FEW DEGREES ABOVE NORMAL. THE UPPER LEVEL RIDGE WILL REMAIN OVER THE REGION ON SUNDAY FOR ANOTHER DRY DAY. LOW LEVEL OFFSHORE FLOW WILL INCREASE AS A THERMAL TROUGH FORMS ALONG THE COAST. THE DRY OFFSHORE FLOW WILL HELP BOOST TEMPS INTO THE 70S TO LOWER 80S...ESPECIALLY ACROSS THE INTERIOR AND COAST. THE COOL SPOTS WILL BE THE STRAIT AND SAN JUANS WITH HIGHS IN THE MID 60S TO LOWER 70S. 33 .LONG TERM...PREVIOUS DISCUSSION...EXTENDED MODELS IN GOOD AGREEMENT WITH THE LOW LEVEL OFFSHORE FLOW WEAKENING ON MONDAY WITH THE GRADIENTS TURNING WEAKLY ONSHORE ALONG THE COAST IN THE AFTERNOON. THIS WILL COOL THE HIGH TEMPERATURES DOWN ALONG THE COAST WHILE OVER THE INTERIOR MONDAY LOOKS TO BE THE WARMEST DAY IN THIS MINI HEAT WAVE WITH HIGHS IN THE 70S AND LOWER 80S. SPLITTING FRONT APPROACHING THE COAST ON TUESDAY WITH A SMALL CHANCE OF SHOWERS OVER THE AREA. LOW LEVEL FLOW TURNS ONSHORE FOR THE ENTIRE AREA ON TUESDAY. THIS CHANCE IN THE LOW LEVEL FLOW WILL LOWER HIGH TEMPERATURES AROUND 10 DEGREES. WHAT IS LEFT OF THE FRONT MOVING THROUGH THE AREA TUESDAY NIGHT. UPPER LEVEL TROUGH WILL REMAIN OFF THE COAST TUESDAY NIGHT THROUGH THURSDAY KEEPING A CHANCE OF SHOWERS IN THE FORECAST. WITH THE LOW LEVEL ONSHORE FLOW TEMPERATURES WILL CONTINUE TO COOL DOWN WITH 60S EXPECTED WEDNESDAY AND THURSDAY. FELTON && .AVIATION...AN UPPER TROUGH AXIS WILL PASS WRN WA ON FRIDAY MORNING. AIR MASS SOMEWHAT MOIST AND STABLE TODAY...WITH MOISTURE AND INSTABILITY INCREASING AS TROUGH AXIS PASSES THROUGH FRIDAY. SHOWERS AND FAIRLY WIDESPREAD IFR CIGS EXPECTED FRIDAY MORNING. SHOWERS ENDING AND GRADUAL CLEARING FRI AFTN AND EVNG FROM WEST TO EAST. LIGHT AND VARIABLE FLOW ALOFT TODAY...BECOMING LIGHT NW ON FRI. KSEA...NOT SEEING PSCZ DEVELOP AS PREVIOUS SHIFT THOUGHT...SO GENERALLY EXPECTING SOUTHWEST WINDS THIS EVENING SHIFTING TO THE SOUTHEAST TONIGHT WITH CIGS REMAINING VFR THROUGH TONIGHT. THE PASSAGE OF A FRONT FRI MORNING WILL ENHANCE MOIST LOW-LEVEL ONSHORE FLOW...BRINGING IFR CIGS EARLY FRI MORNING IN THE 1000-2000 FOOT RANGE...ALONG WITH A FEW HOURS OF RAIN. CIGS LIFTING ON FRI AFTN TO NEAR 030-040...THEN SCATTERING OUT ON FRI EVNG. HANER/SMR && .MARINE...A FRONT WILL PASS EASTWARD ACROSS THE WATERS FRIDAY MORNING...ENHANCING ONSHORE FLOW THIS EVENING AND AGAIN FRIDAY EVENING. SMALL CRAFT ADVISORIES REMAIN IN PLACE FOR CENTRAL AND EASTERN STRAIT...AND CURRENT OBS LOOK LIKE THE ADVISORY LOOKS GOOD FOR CENTRAL STRAIT. EASTERN STRAIT LOOKS TO HAVE FALLEN BELOW CRITERIA...BUT WILL KEEP ADVISORY UP FOR EVENING FORECAST. WILL LIKELY NEED ANOTHER ROUND OF ADVISORIES FOR MOST WATERS FOR FRIDAY...BUT WILL WAIT AND ISSUE WITH EARLY MORNING FORECAST PACKAGE. A TURN TO NORTHERLY ONSHORE FLOW IS EXPECTED ON SATURDAY. NORTHERLY OFFSHORE FLOW IS EXPECTED ON SUNDAY. NORTHERLIES COULD REACH SMALL CRAFT STRENGTH IN PUGET SOUND ON SUNDAY PM. HANER/SMR && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORY CENTRAL AND EASTERN STRAIT. && WWW.WEATHER.GOV/SEATTLE ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:45 PM PDT | Gale Warning | SEW | 6 hr |
Nearby
Small Craft Advisories in Washington, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.